# SDR SWAA2022082539251

- Difficulty date: August 6, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 27,093 hours, 12,483 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FIXED LEADING EDGE STRINGER 15 INCHES FWD OF WING LEADING EDGE SPAR NEXT TO SEAL RIB IN ZONE 1A JUST INBOARD OF PYLON THE SECOND STRINGER IS CRACKED AT OUTBOARD END. / [01] REMOVED THE EXISTING CRACKED STRINGER PER SRM 51-40-02 AND DRILLED THE NEW STRINGER AS PER SRM 51-30-01.;[02] INSTALLED STRINGER PER SRM 51-40-02 AND DRILLED THE NEW STRINGER AS PER SRM 51-30-01.;[03] 1. TEKLU GEBREMARIAM (TECHNICIAN); 07-AUG-2022 10:44 UTC  REMOVED THE EXISTING CRACKED STRINGER PER SRM 51-40-02 AND DRILLED THE NEW STRINGER AS PER SRM 51-30-01. 2. GEORGE GARTORN (TECHNICIAN); 09-AUG-2022 08:23 UTC INSTALLED STRINGER PER SRM 51-40-02 AND DRILLED THE NEW STRINGER AS PER SRM 51-30-01.;[04] 1. TEKLU GEBREMARIAM (TECHNICIAN); 07-AUG-2022 10:44 UTC  REMOVED THE EXISTING CRACKED STRINGER PER SRM 51-40-02 AND DRILLED THE NEW STRINGER AS PER SRM 51-30-01. 2. GEORGE GARTORN (TECHNICIAN); 09-AUG-2022 08:23 UTC INSTALLED STRINGER PER SRM 51-40-02 AND DRILLED THE NEW STRINGER AS PER SRM 51-30-01.
